# SDR UPS05144721

- Difficulty date: June 22, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE EVACUATION SLIDE WARNING HORN SYS WILL NOT TEST; LIGHTS OK.  EMERGENCY ESCAPE SLIDE WARNING HORN INOP; DEFERRED PER MEL 52-73-01-2-4.  EMERGENCY DOOR TEST BUTTON SEEMS TO HAVE STICKY SUBSTANCE IN BUTTON CLEANED BUTTON WITH CONTACT CLEANER. BUZZER AND LIGHT WORKS OK. THIS CLEARS M304686.
